Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have pain in abdomen. No medication till now. What to do?

Two weeks ago I started getting mild pain on left side of lower back, it graduated to my left leg and I was rushed to hospital with extreme pain. Initially they said kidney infection but my lower back does not hurt now, but my left leg is in severe pain with shooting pains from the left side of my abdomen. please help
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! Did you lift any heavy object recently specially on bending down ? If so, then possibly you may be heading for a disc prolapse in the lumbo-sacral region with radiating pain to the left lower leg , although the abdominal pain is difficult to be co related to this. I think you should consult in the othopaedic/neurology OPD and go for an MRI if suggested by the doctor treating you for this. Good luck.
Answered: Fri, 19 Apr 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You had pain of left side of your lower back, it shifted to left leg, then the low back pain subsided and left lower abdominal pain has started.
The distribution of pain on the left lower back and to the leg suggest infection of the urinary tract, or a stone in the urinary system.
There is also a possibility of arthritic pain of hip joint.In that case pain is increased on moving the joint, like walking , etc.
If it is not relieved with the surgeons treatment, you can consult a orthopedic surgeon. He will get the M.R.I. of the hip and diagnise the condition.
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor